# SDR DALA2023082907026

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 71,355 hours, 8,940 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ENG #1 FIRE LIGHT STAYED ILLUMINATED AFTER FIRE TEST. CORRECTIVE ACTION: R/R AUNUNCIATOR LIGHT CONTROL UNIT. T/S. REPLACED FDU #1. (5362848)
